# SDR 2004UALA00929

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 44,804 hours, 26,062 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE DISCOVERED AT THE FWD END OF THE LWR BEAM OF THE AFT CARGO DOOR.  ONE CRACK AT A FASTENER HOLE IN THE VERTICAL FLANGE OF THE OUTBOARD TEE CHORD AND THE OTHER AT THE FASTENER HOLE IN THE WEB.  THE TEE CHORD CRACK IS 0.375 INCH LONG AND WEB CRACK EXTENDS FROM THE HOLE TO THE EDGE OF THE WEB.  CRACKING AT THIS LOCATION IS CAUSED BY FATIGUE. MAJOR REPAIR ACCOMPLISHED.
